Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have bleeding after intercourse with mirena?

I have been lately just spotting and only after sex I've had mirena since June 2012. I went to my obgyn yesterday got an ultrasound and it was in place and no sign of cysts or pregnancy. My dr then checked she said it look fine. She gave me Premarin for the bleeding. It's really weird. She says it can be just irritability or maybe yeasty.

Answer Question
 
Anonymous

Asked by Anonymous at 6:42 PM on Dec. 7, 2012 in Health

Answers (4)
  • You had intercourse with the mirena?
    Anonymous

    Answer by Anonymous at 7:04 PM on Dec. 7, 2012

  • Uh ya duh lol. It's a form of bc , they insert it in your uterus it's a T shape device. Me and my husband have intercourse and the past month or so it's spotted afterwards.
    Anonymous

    Comment by Anonymous (original poster) at 7:48 PM on Dec. 7, 2012

  • I don't have Mirena, but I have paragard and once I will spot a little. Not sure if it's the IUD or the amazing sex. lol.

    QuinnMae

    Answer by QuinnMae at 8:22 PM on Dec. 7, 2012

  • I've had times where I'll spot after sex. It'll probably go away, but your body is still adjusting to it. It's still pretty new, if it just got inserted in June.
    musicpisces

    Answer by musicpisces at 6:12 PM on Dec. 8, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN